# SDR CA090325007

- Difficulty date: March 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: SB3208A1
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW BEARING RECIEVED, FOUND TO BE CORRODED AS REMOVED FROM UNOPENED ORIGINAL PACKAGING.
